Translator Disclaimer
October 2003 Banach spaces not containing l1
Jorge Mujica
Author Affiliations +
Ark. Mat. 41(2): 363-374 (October 2003). DOI: 10.1007/BF02390820

Abstract

We show that if E is a complex Banach space which contains no subspace isomorphic to l1, then each infinite dimensional subspace of E′ contains a normalized sequence which converges to zero for the weak star topology.

Dedication

Dedicated to the memory of Klaus Floret (1941–2002).

Citation

Download Citation

Jorge Mujica. "Banach spaces not containing l1." Ark. Mat. 41 (2) 363 - 374, October 2003. https://doi.org/10.1007/BF02390820

Information

Received: 18 June 2002; Published: October 2003
First available in Project Euclid: 31 January 2017

zbMATH: 1039.46014
MathSciNet: MR2011926
Digital Object Identifier: 10.1007/BF02390820

Rights: 2003 © Institut Mittag-Leffler

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.41 • No. 2 • October 2003
Back to Top